MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5309
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxzero multi-fuse pressure rated extension set with needleless connector was occluded.The following information was provided by the initial reporter, translated from french to english: could you confirm the number of children affected? several children.Could you confirm the impact on patients? temporary consequences (increased procedure or anesthesia time).Commercial reference: (b)(4).Batch no.: 25019127.Date of occurrence: (b)(6) 2025.Description of incident: impossible to inject.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information in section b.Investigation result: one mz5309 sample was received in sealed packaging from lot 25019127 for investigation.No connecting product was received to aid the investigation.The customer reported that they observed "no reflux; little reflux; difficult to screw to the kt; clamp hard and damages tubing (see leakage); inability to inject" on several occasions.A visual inspection of the returned samples did not identify any product defects or manufacturing issues which could have caused or contributed to the customer's experience.The sample was then subjected to functional testing by priming and flushing using a 50ml bd plastipak syringe, and no obstruction of flow was observed throughout testing.The details of this feedback were forwarded to the manufacturing site for investigation.In this instance, a definitive root cause could not be identified as testing of the returned samples did not identify any product defects or quality deviation that could have contributed to the customer¿s experience.A review of the production records for lot 25019127 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Although it was not possible to determine a definitive root cause for the customer's experience, the quality team at the manufacturing site has been informed of this complaint in order to be aware of the reported failure mode during future production of this product.A review of the customer feedback database indicates that complaints of this nature are rare and there is currently no trend for issues of this nature against the mz5309 product.
 
Event or Problem Description
Could you confirm the number of children affected? several children.Could you confirm the impact on patients? temporary consequences (increased procedure or anesthesia time).

Brand Name
MAXZERO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22212252
Report Number9616066-2025-01581
Device Sequence Number8262437
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public(01)10885403242083(11)250108(17)280108(10)25019127
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5309
Device Lot Number25019127
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown